# SDR CA030107011

- Difficulty date: August 1, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Piper PA-18
- Aircraft time: 3,625 hours
- Engine: Lyc O320A2B
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: 1279004
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT STABILIZER REAR TUBE WAS FOUND CRACKED INBOARD OF THE OUTBOARD ELEVATOR HINGE.
